Pubblicazioni il cui periodico è "MATHEMATISCHE ZEITSCHRIFT"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 15.

Articolo di rivista Musso, Emilio; Nicolodi, Lorenzo (2016)
Holomorphic differentials and Laguerre deformation of surfaces. In: MATHEMATISCHE ZEITSCHRIFT, pp. 1-22. - ISSN 0025-5874
Web of Science: 0 - Scopus: 0
[img]
Preview

Articolo di rivista Manzano, José M; Souam, Rabah (2015)
The classification of totally umbilical surfaces in homogeneous 3-manifolds. In: MATHEMATISCHE ZEITSCHRIFT, vol. 279 n. 1-2, pp. 557-576. - ISSN 0025-5874 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img] [img]

Articolo di rivista Liu L.; Vallarino M.; Yang D. (2012)
Dyadic sets, maximal functions and applications on ax + b-groups. In: MATHEMATISCHE ZEITSCHRIFT, vol. 270 n. 1-2, pp. 515-529. - ISSN 0025-5874 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Battisti, Ubertino (2012)
Weyl asymptotics of bisingular operators and Dirichlet divisor problem. In: MATHEMATISCHE ZEITSCHRIFT, vol. 272 n. 3-4, pp. 1365-1381. - ISSN 0025-5874
Web of Science: 5 - Scopus: 5
[img]
Preview

Articolo di rivista Di Scala, A.J.; Vezzoni, L. (2011)
Quasi-Kahler manifolds with trivial Chern holonomy. In: MATHEMATISCHE ZEITSCHRIFT, vol. 271 n. 1-2, pp. 95-108. - ISSN 0025-5874
Web of Science: 1 - Scopus: 3
[img]
Preview
[img]

Articolo di rivista Di Scala A.J.; S. Console (2009)
Parallel submanifolds of complex projective space and their normal holonomy. In: MATHEMATISCHE ZEITSCHRIFT, vol. 261, pp. 1-11. - ISSN 0025-5874
Web of Science: 4 - Scopus: 4
[img] [img]

Articolo di rivista Casarino V. (2009)
Two-parameter estimates for joint spectral projections on complexspheres. In: MATHEMATISCHE ZEITSCHRIFT, vol. 261, pp. 245-259. - ISSN 0025-5874
Web of Science: 5 - Scopus: 4

Articolo di rivista Vaccarino F. (2008)
Generalized symmetric functions and invariants of matrices,. In: MATHEMATISCHE ZEITSCHRIFT, vol. 260, pp. 509-526. - ISSN 0025-5874 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 6
[img]

Articolo di rivista Pistoia A; Serra E. (2007)
Multi-peak solutions for the Hénon equation with slightly subcritical growth. In: MATHEMATISCHE ZEITSCHRIFT, vol. 256, pp. 75-97. - ISSN 0025-5874 [Disponibilità ristretta]
Web of Science: 38 - Scopus: 37
[img]

Articolo di rivista Chiossi S.G.; Fino A (2006)
Conformally parallel G2 structures on a class of solvmanifolds. In: MATHEMATISCHE ZEITSCHRIFT, vol. 252, pp. 825-848. - ISSN 0025-5874
Web of Science: 22 - Scopus: 24

Articolo di rivista Notari R.; Ojeda I; Spreafico M.L (2005)
Non degenerate projective curves with very degenerate hyperplane section. In: MATHEMATISCHE ZEITSCHRIFT, vol. 251, pp. 443-473. - ISSN 0025-5874 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 2
[img]

Articolo di rivista Di Scala A.J.; Olmos C (2001)
The geometry of homogeneous submanifolds of hyperbolic space. In: MATHEMATISCHE ZEITSCHRIFT, vol. 237, pp. 199-209. - ISSN 0025-5874
Web of Science: 34 - Scopus: 30
[img]
Preview
[img]

Articolo di rivista Di Scala, A.J. (2000)
Reducibility of complex submanifolds of the complex euclidean spaces. In: MATHEMATISCHE ZEITSCHRIFT, vol. 235, pp. 251-257. - ISSN 0025-5874
Web of Science: 3 - Scopus: 6
[img]
Preview
[img]

Articolo di rivista Chiarli N.; Greco S.; Nagel U. (1998)
On the genus and Hartshorne-Rao module of projective curves. In: MATHEMATISCHE ZEITSCHRIFT, vol. 329, pp. 695-724. - ISSN 0025-5874
Web of Science: 17 - Scopus: 20

Articolo di rivista A. Frigerio; Grillo G. (1993)
Simulated annealing with time-dependent energyfunction. In: MATHEMATISCHE ZEITSCHRIFT, vol. 213, pp. 97-116. - ISSN 0025-5874
Web of Science: 14 - Scopus: 15

Questa lista è stata generata il Tue Sep 26 06:28:46 2017 CEST.